RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklov., 1984, Volume 166, Pages 201–209 (Mi tm2261)  

This article is cited in 12 scientific papers (total in 12 papers)

Critical points and level surfaces of multivalued functions

S. P. Novikov


Full text: PDF file (1209 kB)

English version:
Proceedings of the Steklov Institute of Mathematics, 1986, 166, 223–232

Bibliographic databases:

Document Type: Article
UDC: 517.3

Citation: S. P. Novikov, “Critical points and level surfaces of multivalued functions”, Modern problems of mathematics. Differential equations, mathematical analysis and their applications, Collection of articles. Dedicated to academician L. S. Pontryagin on the occasion of his 75th birthday, Trudy Mat. Inst. Steklov., 166, 1984, 201–209; Proc. Steklov Inst. Math., 166 (1986), 223–232

Citation in format AMSBIB
\Bibitem{Nov84}
\by S.~P.~Novikov
\paper Critical points and level surfaces of multivalued functions
\inbook Modern problems of mathematics. Differential equations, mathematical analysis and their applications
\bookinfo Collection of articles. Dedicated to academician L.\,S.~Pontryagin on the occasion of his 75th birthday
\serial Trudy Mat. Inst. Steklov.
\yr 1984
\vol 166
\pages 201--209
\mathnet{http://mi.mathnet.ru/tm2261}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=752178}
\zmath{https://zbmath.org/?q=an:0553.58005|0588.58006}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1986
\vol 166
\pages 223--232


Linking options:
  • http://mi.mathnet.ru/eng/tm2261
  • http://mi.mathnet.ru/eng/tm/v166/p201

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Zorich, “The quasiperiodic structure of level surfaces of a Morse 1-form close to a rational one – a problem of S. P. Novikov”, Math. USSR-Izv., 31:3 (1988), 635–655  mathnet  crossref  mathscinet  zmath
    2. L. A. Alaniya, “The topological structure of level surfaces of Morse 1-forms”, Russian Math. Surveys, 46:3 (1991), 211–212  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. I. A. Dynnikov, “Proof of S. P. Novikov's conjecture for the case of small perturbations of rational magnetic fields”, Russian Math. Surveys, 47:3 (1992), 172–173  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. I. A. Dynnikov, “S. P. Novikov's problem on the semiclassical motion of an electron”, Russian Math. Surveys, 48:2 (1993), 173–174  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    5. I. A. Dynnikov, “Proof of S. P. Novikov's conjecture on the semiclassical motion of an electron”, Math. Notes, 53:5 (1993), 495–501  mathnet  crossref  mathscinet  zmath  isi  elib
    6. I. A. Melnikova, “A test for compactness of a foliation”, Math. Notes, 58:6 (1995), 1302–1305  mathnet  crossref  mathscinet  zmath  isi
    7. I. A. Melnikova, “A test for non-compactness of the foliation of a Morse form”, Russian Math. Surveys, 50:2 (1995), 444–445  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    8. Mal'tsev A.Y., “Anomalous behavior of the electrical conductivity tensor in strong magnetic fields”, Journal of Experimental and Theoretical Physics, 85:5 (1997), 934–942  crossref  isi
    9. Dynnikov I.A., Maltsev A.Y., “Topological characteristics of electronic spectra of single crystals”, Journal of Experimental and Theoretical Physics, 85:1 (1997), 205–208  crossref  isi
    10. Novikov S.P., Mal'tsev A.Y., “Topological phenomena in normal metals”, Uspekhi Fizicheskikh Nauk, 168:3 (1998), 249–258  mathnet  crossref  isi
    11. B. S. Kruglikov, “Exact classification of divergence-free nondivergent vector fields on surfaces of small genus”, Math. Notes, 65:3 (1999), 280–294  mathnet  crossref  crossref  mathscinet  zmath  isi
    12. Maltsev A.Y., Novikov S.P., “Quasiperiodic functions and dynamical systems in quantum solid state physics”, Bulletin Brazilian Mathematical Society, 34:1 (2003), 171–210  crossref  isi
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:276
    Full text:106

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019